# SDR DALA1162660139

- Difficulty date: February 24, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 58,593 hours, 25,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1197+132 TO 1219, S-39L TO S-39R.  REPAIRED IAW ERA 491074-14.
